MAUDE Adverse Event Report: ST. JUDE MEDICAL CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE

ST. JUDE MEDICAL CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM; SYSTEM, HEMODYNAMIC, IMPLANTABLE
Model Number CM3000
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Prior to the implant procedure with the patient already on the table with venipuncture, the hospital electronics system was not able to pass the dynamic signal check and the procedure had to be cancelled.Multiple troubleshooting efforts were attempted, however, ultimately the issue could not be resolved.There were no adverse consequences to the patient due to the cancelled procedure and the procedure was rescheduled for approximately four to five weeks later.
 
Additional Manufacturer Narrative
One cardiomems hospital electronics system was received for investigation.Internal visual inspection of unit¿s rigid antenna revealed the amp connector of the rigid antenna cable was not fully connected to the rigid antenna main stuffed pcb.The unit did not pass all frequencies in signal acquisition test steps accuracy/ noise home and distance home of initial diagnostic test.The unit passed button and signal acquisition test steps of a subsequent diagnostic test after the amp connector of the rigid antenna cable was fully connected to rigid antenna main stuffed pcb inside of the rigid antenna.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.
 
Event or Problem Description
Prior to the implant procedure with the patient already on the table with venipuncture, the hospital electronics system was not able to pass the dynamic signal check and the procedure had to be cancelled.Multiple troubleshooting efforts were attempted, however, ultimately the issue could not be resolved.There were no adverse consequences to the patient due to the cancelled procedure and the procedure was rescheduled for (b)(6) 2023.

Brand Name
CARDIOMEMS HOSPITAL ELECTRONICS SYSTEM
Common Device Name
SYSTEM, HEMODYNAMIC, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ST. JUDE MEDICAL
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
bob fryc
one st. jude medical drive
st. paul, MN 55117
6517565400
MDR Report Key16350291
Report Number3004936110-2023-00156
Device Sequence Number17843344
Product Code MOM
UDI-Device Identifier05415067029331
UDI-Public05415067029331
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM3000
Device Catalogue NumberCM3000
Device Lot Number8382469
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age34 YR
Patient SexMale
Patient Weight66 KG